# SDR 2010FA0000794

- Difficulty date: July 7, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N419FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC019
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Arm
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 1,731 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISTRIBUTOR ARM COMING LOOSE FORM THE GEAR.  WHEN THE ARM COMES LOOSE, IT CAUSES WEAR ON THE ARM CTR AND AS THE CTR WEARS TO A LARGER DIAMETER HOLE, THE ARM FLIES OUT CLOSING THE GAP AND GRINDS INTO THE CONTACTS OF THE DISTRIBUTOR BLOCK.  THE MAG RAN NORMAL AND WAS FOUND DURING AN INSPECTION.
